# SDR ASAA2015122614447

- Difficulty date: December 26, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 31,581 hours, 9,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON TAXI OUT.  IAW PILOT DEBRIEF, WITH THROTTLES ADVANCED, RT PACK TEMP INDICATOR INCREASED WITH THROTTLES.  TEMP IN 60 DEGREE C RANGE. RT PACK LIGHT WOULD NOT RESET.  ACFT GROUNDED.  BITE OF PACK ZONE TEMP CONTROLLERS, NO FAULTS LOGGED.  NO HISTORY LAST 60 DAYS.  ACCOMPLISHED HEALTH CHECK ON RT ENGINE, TC NG-36WC-00001, NO DEFETS NOTED.  ACCOMPLISHED A LEAK CHECK OF RT PACK FCSV, NO DEFECTS.  REF FIM TASK 21-53, TASK 802, STEP F 5.  ACCOMPLISHED ENGINE BLEED AIR CROSSOVER TEST AND RAN PACKS.  NO DEFECTS NOTED, REF MM TASK 26-11-00-710-801.
